# SDR O2GA2017101684201

- Difficulty date: October 10, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N842UP
- Make and model: Beech B300
- Aircraft serial: FL989
- Aircraft time: 2,223 hours, 1,895 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912131
- Part serial: 0391
- Condition: Intermittent
- Location: Lt Autofeather
- Part time: 2,223 hours, 1,895 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE LEFT AUTOFEATHER ARMED ANNUCIATOR FAILED TO ILLUMINATE. TAKEOFF WAS ABORTED BELOW 80 KTS.  MAINTENANCE REPLACED THE RIGHT HIGH PRESSURE SWITCH. A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
